# SDR SWIA200312426

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 25,915 hours, 34,195 cycles
- Engine: Pwa PW118
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6226190204
- Part serial: 1525
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 6,215 hours, 7,472 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS AUTOPILOT PITCH IS ERRATIC IN LEVEL FLIGHT PITCH CHANGED +/- 2 DEGREES.  REPLACED CAPT AHC 85.  OPS CHECK GOOD.
